Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 55, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 19, 2014, 9:57 AM EDT for Lee County, Georgia. It took effect at Apr 19, 2014, 6:38 PM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2014, 9:57 AM EDT (13:57 UTC)
- In effect from
- Apr 19, 2014, 6:38 PM EDT
- Expired
- Apr 23, 2014, 11:00 PM EDT
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lee County, GA
The radar
The Ft Rucker radar (KEOX), 119 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kinchafoonee Creek at 11 E of Dawson at Pinewood Rd in Lee County (DSNG1). The gauge peaked at 14.90 ft at Apr 21, 2014, 11:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02350900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
021 WGUS42 KTAE 191357 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 957 AM EDT SAT APR 19 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-201357- /O.NEW.KTAE.FL.W.0055.140420T0600Z-140424T0300Z/ /DSNG1.1.ER.140420T0600Z.140422T1800Z.140423T2100Z.NO/ 957 AM EDT SAT APR 19 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM SATURDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 15.0 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
12 follow-up statements
435 WGUS82 KTAE 192147 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 547 PM EDT SAT APR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-202147- /O.EXT.KTAE.FL.W.0055.140419T2238Z-140424T0700Z/ /DSNG1.1.ER.140419T2238Z.140421T1800Z.140424T0100Z.NO/ 547 PM EDT SAT APR 19 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4:45 PM SATURDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 15.6 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
600 WGUS82 KTAE 200143 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 943 PM EDT SAT APR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND WEBSTER COUNTIES KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC273-307-201800- /O.EXT.KTAE.FL.W.0060.000000T0000Z-140420T1800Z/ /PRSG1.1.ER.140419T2130Z.140420T0600Z.140420T1200Z.NO/ 943 PM EDT SAT APR 19 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41). * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SATURDAY THE STAGE WAS 7.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.4 FEET EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL FLOOD. && LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457 $$ GAC177-210143- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140423T0325Z/ /DSNG1.1.ER.140419T2233Z.140421T1200Z.140422T2125Z.NO/ 943 PM EDT SAT APR 19 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM SATURDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
215 WGUS82 KTAE 200807 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 407 AM EDT SUN APR 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND WEBSTER COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC273-307-201800- /O.CON.KTAE.FL.W.0060.000000T0000Z-140420T1800Z/ /PRSG1.1.ER.140419T2130Z.140420T0315Z.140420T1200Z.NO/ 407 AM EDT SUN APR 20 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41). * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM SUNDAY THE STAGE WAS 7.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER THIS MORNING. * IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL FLOOD. && LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457 $$ GAC177-210807- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140424T0417Z/ /DSNG1.1.ER.140419T2233Z.140421T0600Z.140423T2217Z.NO/ 407 AM EDT SUN APR 20 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 AM SUNDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
775 WGUS82 KTAE 201329 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 929 AM EDT SUN APR 20 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND WEBSTER COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC273-307-201359- /O.CAN.KTAE.FL.W.0060.000000T0000Z-140420T1800Z/ /PRSG1.1.ER.140419T2130Z.140420T0315Z.140420T1045Z.NO/ 929 AM EDT SUN APR 20 2014 THE FLOOD WARNING IS CANCELLED FOR THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41). * AT 9:00 AM SUNDAY THE STAGE WAS 6.9 FEET. * FELL BELOW FLOOD STAGE AT 6:45 AM SUNDAY. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.6 FEET BY TOMORROW MORNING. * IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL FLOOD. && LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457 $$
886 WGUS82 KTAE 201855 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 255 PM EDT SUN APR 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-211855- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140422T0600Z/ /DSNG1.1.ER.140419T2233Z.140420T1245Z.140422T0000Z.NO/ 255 PM EDT SUN APR 20 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 PM SUNDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. FLOODING MAY ALSO AFFECT AREAS DOWNSTREAM NEAR LEESBURG. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
712 WGUS82 KTAE 210140 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 940 PM EDT SUN APR 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-220140- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140422T0300Z/ /DSNG1.1.ER.140419T2233Z.140420T1245Z.140421T2100Z.NO/ 940 PM EDT SUN APR 20 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM SUNDAY THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE. FLOODING MAY ALSO AFFECT AREAS DOWNSTREAM NEAR LEESBURG. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
922 WGUS82 KTAE 211339 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 939 AM EDT MON APR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-221339- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140424T0112Z/ /DSNG1.1.ER.140419T2233Z.140422T0600Z.140423T1912Z.NO/ 939 AM EDT MON APR 21 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM MONDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
852 WGUS82 KTAE 220154 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 954 PM EDT MON APR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-230154- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140424T1300Z/ /DSNG1.1.ER.140419T2233Z.140422T1800Z.140424T0700Z.NO/ 954 PM EDT MON APR 21 2014 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM MONDAY THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
762 WGUS82 KTAE 220722 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 322 AM EDT TUE APR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-230722- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140424T1200Z/ /DSNG1.1.ER.140419T2233Z.140422T1800Z.140424T0600Z.NO/ 322 AM EDT TUE APR 22 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 AM TUESDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434
025 WGUS82 KTAE 221452 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1052 AM EDT TUE APR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-231312- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140423T1312Z/ /DSNG1.1.ER.140419T2233Z.140422T0445Z.140423T0712Z.NO/ 1052 AM EDT TUE APR 22 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM TUESDAY THE STAGE WAS 14.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
642 WGUS82 KTAE 230137 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 937 PM EDT TUE APR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-231312- /O.CON.KTAE.FL.W.0055.000000T0000Z-140423T1312Z/ /DSNG1.1.ER.140419T2233Z.140422T0445Z.140423T0712Z.NO/ 937 PM EDT TUE APR 22 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM TUESDAY THE STAGE WAS 13.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. FLOODING MAY ALSO AFFECT AREAS DOWNSTREAM NEAR LEESBURG. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
911 WGUS82 KTAE 230919 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 519 AM EDT WED APR 23 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC177-230949- /O.CAN.KTAE.FL.W.0055.000000T0000Z-140423T1312Z/ /DSNG1.1.ER.140419T2233Z.140422T0445Z.140423T0800Z.NO/ 519 AM EDT WED APR 23 2014 THE FLOOD WARNING IS CANCELLED FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * AT 4:45 AM WEDNESDAY THE STAGE WAS 12.9 FEET. * FELL BELOW FLOOD STAGE AT 4:00 AM WEDNESDAY. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.7 FEET BY THURSDAY MORNING. * IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. FLOODING MAY ALSO AFFECT AREAS DOWNSTREAM NEAR LEESBURG. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 19, 6:39 AM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 19, 6:39 AM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
639 AM EDT Sat Apr 19 2014
.Near Term [Through Today]...
The 03 UTC regional surface analysis showed 1012 mb low pressure
system centered over Apalachee Bay. Vapor imagery and upper air
data showed a potent mid-upper tropospheric low over the FL
Panhandle, which was wrapping drying, sinking air around it. The
heavy rain has ended in our forecast area, but scattered showers
and patchy drizzle will continue through much of the day. The
occluding low will translate slowly east northeast, and although
there will be a substantial dry slot aloft, there will be enough
boundary layer moisture for the low cloud cover to remain all
day...keeping high temperatures well below average (mid 60s, as
opposed to climo highs in the lower 80s). There is a slight chance
of a thunderstorm in North FL or South Central GA this afternoon
due to steep lapse rates aloft.
.Short Term [Tonight Through Monday]...
The local area will still be experiencing some impact of the slowly
departing Mid/Upper level shortwave trough tonight through Sunday.
For tonight, we could see a few lingering showers mainly along and
east of Albany to Cross City. Otherwise, we now believe that it will
be mostly cloudy across the region through the remainder of the
weekend due to wrap around moisture associated with this feature.
Although it will be warmer Sunday, the clouds and offshore flow
will keep temps below seasonal levels. Look for deep layer
ridging, clearing skies and seasonal temps to start the work week.
.Long Term [Monday Night Through Saturday]...
The next frontal system will be fast moving and shift through
Tuesday bringing a chance of rain and isolated thunderstorms.
Drier air will move in Wednesday/Thursday as high pressure builds
in over the area. The Euro has moisture returning Friday and
lingering through the end of the extended period, while the GFS is
a bit slower with arrival of the rain. Blended the two and went
with a slight chance of showers for Friday. Temperatures will be
seasonal with highs in the low 80s and lows in the 50s.
&&
.Aviation...
[Through 06z Sunday] Widespread IFR to VLIFR cigs will continue
through this morning. Patchy -DZ and even isolated SHRA are also
possible. Cigs may finally reach low-end MVFR levels this at KECP
and KDHN. It's unlikely that conditions will get much better than
this, even this evening. Scattered SHRA and (even isolated TSRA near
KVLD) will diminish by sunset. Surface winds will be N around 10 KT.
IFR to LIFR cigs are likely tonight as well.
&&
.Marine...
Advisory level conditions with gusty northwest winds will continue
to spread from west to east across the coastal waters in the wake
of a departing low pressure system. Winds and seas should
gradually drop below headline criteria tonight with mostly light
winds and low seas expected at least for the first half of next
week.
&&
.Fire Weather...
Red Flag conditions are not expected through at least Tuesday.
&&
.Hydrology...
Many locations in the region are reporting 2+ inches of rain
already and the rain will last until late evening or even longer
for the northern portion of the region. Many of the area rivers
are in minor flood stage and a few are in moderate flood stage.
The Choctawhatchee River is rising quickly and is expected to
reach major flood stage near Bruce around midnight. The Flint
River and the Ochlockonee River are rising steadily and will begin
to fall early next week. The Suwannee River is rising steadily and
will do so until at least mid next week. Many locations will get
another 1-2 inches of rain today.
A more detailed hydrology discussion is available on our ESF
(Hydrologic Outlook) product, which can be found here:
http://www.srh.noaa.gov/product.php?site=NWS&product=ESF&issuedby=TAE
The most up-to-date river forecast information can always be found
on our AHPS page (below).
http:/water.weather.gov/ahps2/index.php?wfo=tae.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 66 52 73 52 80 / 40 10 0 0 0
Panama City 67 53 74 57 78 / 30 10 0 0 0
Dothan 67 50 74 54 79 / 40 10 0 0 0
Albany 65 51 73 51 79 / 40 20 0 0 0
Valdosta 66 52 72 51 81 / 40 30 0 0 0
Cross City 71 53 76 52 80 / 30 20 0 0 0
Apalachicola 65 54 72 56 75 / 30 10 0 0 0
&&
.TAE Watches/Warnings/Advisories...
FL...None.
GA...None.
AL...None.
GM...Small Craft Advisory until 8 PM EDT this evening for Apalachee
Bay-Coastal waters From Ochlockonee River to Apalachicola
FL out to 20 NM-Coastal waters from Suwannee River to
Keaton Beach FL out 20 NM-Coastal waters from Apalachicola
to Destin FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Destin FL from 20 to 60 NM.
&&
NEAR TERM...FOURNIER
SHORT TERM...BARRY
LONG TERM...WESTON
AVIATION...FOURNIER
MARINE...BARRY
FIRE WEATHER...FOURNIER
HYDROLOGY...MCDERMOTTIn the hours before
Local storm report, Apr 19, 7:47 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
747 AM EDT SAT APR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 6 N BONIFAY 30.87N 85.69W
04/18/2014 HOLMES FL LAW ENFORCEMENT
ADOLPH WHITAKER WAS CLOSED AT THE BRIDGE
0700 PM FLOOD 3 S TENDIL CROSSING 30.92N 85.57W
04/18/2014 HOLMES FL LAW ENFORCEMENT
WOODHAM ROAD WAS CLOSED BETWEEN REDDICK MILL ROAD AND
CHESTNUT ROAD.
0700 PM FLOOD ROYALS CROSSROADS 30.98N 86.00W
04/18/2014 HOLMES FL LAW ENFORCEMENT
STATE ROUTE 81 WAS CLOSED JUST SOUTH OF THE ALABAMA STATE
LINE.
0700 PM FLOOD 2 SSE HOLLAND CROSSROAD 30.94N 85.63W
04/18/2014 HOLMES FL LAW ENFORCEMENT
SPRING VALLEY ROAD WAS CLOSED AT WRIGHTS CREEK.
0700 PM FLOOD 4 N BONIFAY 30.85N 85.69W
04/18/2014 HOLMES FL LAW ENFORCEMENT
SHEFIELD ROAD WAS CLOSED BETWEEN LEWIS AND CR177.
0700 PM FLOOD 3 ESE BETHLEHEM 30.90N 85.69W
04/18/2014 HOLMES FL LAW ENFORCEMENT
ROBBINS BRIDGE ROAD WAS CLOSED.
0700 PM FLOOD 3 E LEONIA 30.91N 85.97W
04/18/2014 HOLMES FL LAW ENFORCEMENT
JONES LOOP WAS CLOSED AT THE BRIDGE.
0700 PM FLOOD 4 WNW BONIFAY 30.82N 85.74W
04/18/2014 HOLMES FL LAW ENFORCEMENT
JIM BUSH ROAD WAS CLOSED BETWEEN JAMES G AND SKITTER
0700 PM FLOOD 3 SSE BETHLEHEM 30.88N 85.72W
04/18/2014 HOLMES FL LAW ENFORCEMENT
HOWELL WILLIAMS ROAD WAS CLOSED AT THE BRIDGE.
0700 PM FLOOD 2 N CARYVILLE 30.80N 85.82W
04/18/2014 HOLMES FL LAW ENFORCEMENT
HORSESHOE LOOP ROAD WAS CLOSED AT THE CREEK.
0700 PM FLOOD 1 ESE BETHLEHEM 30.92N 85.72W
04/18/2014 HOLMES FL LAW ENFORCEMENT
CANE MILL ROAD WAS CLOSED AT THE EAST END.
0700 PM FLOOD 1 ENE NOMA JUNCTION 30.98N 85.60W
04/18/2014 HOLMES FL LAW ENFORCEMENT
BUSH ROAD WAS CLOSED AT THE CREEK
0700 PM FLOOD 1 WSW GRACEVILLE 30.95N 85.54W
04/18/2014 HOLMES FL LAW ENFORCEMENT
BONEY BRIDGE ROAD WAS CLOSED AT THE EAST END.
&&
LIST OF FLOODING REPORTS FROM HOLMES COUNTY
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:10 AM EDT | River Flood Warning | TAE | Brooks, Lowndes | 9 days |
| Apr 19, 9:58 AM EDT | River Flood Warning | TAE | Decatur | 5 days |
| Apr 19, 5:46 PM EDT | River Flood Warning | TAE | Terrell, Webster | 21 hr |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.